# SDR UPS01236010

- Difficulty date: May 26, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT WHEEL WELL CRACKS.  *S/D*  REPAIRED PER SRM 51-1-9A.
